Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Causal compactification of compactly causal spaces

Author: Frank Betten
Journal: Trans. Amer. Math. Soc. 355 (2003), 4699-4721
MSC (2000): Primary 53C35; Secondary 32M15
Published electronically: July 28, 2003
MathSciNet review: 1997579
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a classification of causal compactifications of compactly causal spaces. Introduced by Ólafsson and Ørsted, for a compactly causal space $G/H$, these compactifications are given by $G$-orbits in the Bergman-Silov boundary of $G_1/K_1$, with $G \subset G_1$ and $(G_1, K_1, \theta)$ a Hermitian symmetric space of tube type. For the classical spaces an explicit construction is presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C35, 32M15

Retrieve articles in all journals with MSC (2000): 53C35, 32M15

Additional Information

Frank Betten
Affiliation: Mathematisches Institut, Universität Göttingen, Bunsenstraße 3–5, D–37073 Göttingen, Germany

Received by editor(s): October 7, 1996
Published electronically: July 28, 2003
Article copyright: © Copyright 2003 American Mathematical Society